Wigner representation of Laguerre--Gaussian beams

Simon, R. ; Agarwal, G. S. (2000) Wigner representation of Laguerre--Gaussian beams Optics Letters, 25 (18). pp. 1313-1315. ISSN 0146-9592

Full text not available from this repository.

Official URL: http://www.opticsinfobase.org/ol/abstract.cfm?URI=...

Related URL: http://dx.doi.org/10.1364/OL.25.001313


A phase-space description of the Laguerre-Gaussian modes is presented that points out the connection between these modes and the Hermite-Gaussian modes. We exploit the underlying phase-space symmetries to derive a closed-form expression for the Wigner distribution function of Laguerre-Gaussian modes. This expression is as compact as the one for the Hermite-Gaussian modes.

Item Type:Article
Source:Copyright of this article belongs to Optical Society of America.
ID Code:11689
Deposited On:13 Nov 2010 14:03
Last Modified:14 Jun 2011 08:47

Repository Staff Only: item control page